首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:A Numerical Algorithm for Newton-Cotes Open and Closed Integration Formulae Associated with Eleven Equally Spaced Points
  • 本地全文:下载
  • 作者:S. Ismail Azad ; Intazar Husain ; Kaleem A. Quraishi
  • 期刊名称:Advances in Computer Science and its Applications
  • 印刷版ISSN:2166-2924
  • 出版年度:2012
  • 卷号:2
  • 期号:2
  • 页码:369-372
  • 语种:English
  • 出版社:World Science Publisher
  • 摘要:We know that the algorithm plays a very important role in the solution of any problem and without algorithm it is very difficult to write the program. So in this paper we have designed a new algorithm for the solution of definite integral which can't be solved by means of Newton-Cotes closed integration formulae(Trapezoidal rule, Simpson's 1/3 rule, Simpson's 3/8 rule, Boole's rule and Weddle's rule). In this paper we have consider two integrals and solved it with the help of proposed algorithm and existing five Newton-Cotes open integration formulae, a result we have shown that the proposed algorithm is much better than the existing five Newton-Cotes open integration formulae.
  • 关键词:Algorithm, Integrals, Newton-Gregory forward difference formula
国家哲学社会科学文献中心版权所有